Convergence and Nonconvergence Laws for Random Expansions of Product Structures

Dawar, Anuj (Corresponding author); Grädel, Erich (Corresponding author); Hoelzel, Matthias (Corresponding author)

Cham / Springer International Publishing (2020) [Contribution to a book, Contribution to a conference proceedings]

Fields of Logic and Computation III : Essays Dedicated to Yuri Gurevich on the Occasion of His 80th Birthday / Editors: Andreas BlassPatrick CégielskiNachum DershowitzManfred DrosteBernd Finkbeiner
Page(s): 118-132